# SDR SWIA202163565

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 280.00 STRAP BETWEEN STGR 24L Â€“ 24R   (C CHECK RO 1/04/2021)   REAPAIRED CORROSION ON FS 280.00 STRAP BETWEEN STGR 24L Â€“ 24R REF REO 670-53-21-2208 REV -- DATED 2021-12-27 AND CRJ 700 SRM 51-21-06-001-001-A01. NO DEFECTS NOTED. COMPLIED WITH SKYWEST TASK CAD 51-900-1002-SKY
